Alert archive / North Dakota / Tornado Warnings in 2020

Tornado Warning 6, NWS Bismarck, ND

June 29, 2020Mountrail County, North Dakota

NWS Bismarck, ND issued this tornado warning at Jun 29, 2020, 8:44 PM CDT for Mountrail County, North Dakota. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2020, 8:44 PM CDT (01:44 UTC)
Expired
Jun 29, 2020, 9:15 PM CDT
In force
31 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

County Mountrail County, ND

What was reported inside it

TimeReportWhereRemark
Jun 29, 9:25 PM CDTTSTM WND DMG3 Nne 4 Bears Lodge, NDDAMAGE TO LARGE MACHINE SHED. LARGE AREAS OF METAL CLADDING PUSHED INSIDE BUILDING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 29, 4:56 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 1.7 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2020-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2747 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2020-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2747 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
1338 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

065 
WFUS53 KBIS 300144
TORBIS
NDC061-300215-
/O.NEW.KBIS.TO.W.0006.200630T0144Z-200630T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Bismarck ND
844 PM CDT Mon Jun 29 2020

The National Weather Service in Bismarck has issued a

* Tornado Warning for...
  Mountrail County in northwestern North Dakota...

* Until 915 PM CDT.

* At 844 PM CDT, severe thunderstorms capable of producing both
  tornadoes and extensive straight line wind damage were located
  along a line extending from 7 miles south of Ross to 5 miles
  southwest of Belden to 5 miles east of Van Hook Park, moving
  northeast at 40 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* These dangerous storms will be near...
  Belden around 850 PM CDT.
  Stanley around 905 PM CDT.
  Palermo and Blaisdell around 915 PM CDT.

Other locations impacted by these tornadic storms include White
Earth, Parshall Bay Recreation Area, White Earth Bay Recreation Area
and Tagus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4846 10197 4837 10197 4837 10192 4809 10192
      4786 10237 4797 10257 4800 10255 4801 10260
      4805 10261 4804 10266 4808 10267 4809 10274
      4812 10274 4813 10276 4812 10279 4815 10283
      4850 10284 4851 10201
TIME...MOT...LOC 0144Z 227DEG 33KT 4820 10259 4810 10244 4796 10225 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

EDWARDS
2 follow-up statements
815 
WWUS53 KBIS 300201
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
901 PM CDT Mon Jun 29 2020

NDC061-300215-
/O.CON.KBIS.TO.W.0006.000000T0000Z-200630T0215Z/
Mountrail ND-
901 PM CDT Mon Jun 29 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR MOUNTRAIL
COUNTY...

At 901 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located along a
line extending from 9 miles southwest of Ross to Belden to 5 miles
north of Parshall, moving northeast at 25 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These dangerous storms will be near...
  Belden around 905 PM CDT.
  Stanley, Palermo and Blaisdell around 930 PM CDT.

Other locations impacted by these tornadic storms include White
Earth, Parshall Bay Recreation Area, White Earth Bay Recreation Area
and Tagus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4846 10197 4837 10197 4837 10192 4809 10192
      4786 10237 4797 10257 4800 10255 4801 10260
      4805 10261 4804 10266 4808 10267 4809 10274
      4812 10274 4813 10276 4812 10279 4815 10283
      4850 10284 4851 10201
TIME...MOT...LOC 0201Z 222DEG 23KT 4820 10268 4818 10237 4803 10217 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

EDWARDS
047 
WWUS53 KBIS 300219
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
919 PM CDT Mon Jun 29 2020

NDC061-300228-
/O.EXP.KBIS.TO.W.0006.000000T0000Z-200630T0215Z/
Mountrail ND-
919 PM CDT Mon Jun 29 2020

...THE TORNADO WARNING FOR MOUNTRAIL COUNTY HAS EXPIRED...

The tornado threat has diminished and the Tornado Warning has been 
allowed to expire. However, damaging winds remain likely and a 
Severe Thunderstorm Warning remains in effect for the area.

A Tornado Watch remains in effect until 100 AM CDT for north central
and northwestern North Dakota.

Remember, a Severe Thunderstorm Warning still remains in effect for 
Mountrail County. 

LAT...LON 4846 10197 4837 10197 4837 10192 4809 10192
      4786 10237 4797 10257 4800 10255 4801 10260
      4805 10261 4804 10266 4808 10267 4809 10274
      4812 10274 4813 10276 4812 10279 4815 10283
      4850 10284 4851 10201
TIME...MOT...LOC 0218Z 227DEG 33KT 4830 10252 4828 10221 4813 10201 

$$

EDWARDS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jun 29, 8:38 PM CDT, 6 minutes earlier.

Area forecast discussion, Jun 29, 8:38 PM CDT, 6 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
838 PM CDT Mon Jun 29 2020

.UPDATE...
Issued at 838 PM CDT Mon Jun 29 2020

Quick update to let the Heat Advisory expire as scheduled at 01
UTC, as slow cooling with the approach of sunset has allowed the
heat index values to drop below advisory criteria.

UPDATE Issued at 724 PM CDT Mon Jun 29 2020

Changes with this update were focused on updating hourly PoPs with
weighting toward time-lagged HRRR guidance, which appears to be
capturing observational trends well through 00 UTC. Convection is
expanding over western ND and will eventually shift into the
central parts of the state overnight. Otherwise, we will let the
Heat Advisory continue for now, but expect to let it expire at 01
UTC.

MESOSCALE DISCUSSION...Issued at 545 PM CDT Mon Jun 29 2020

Severe thunderstorm potential is rapidly increasing in western ND,
with an attendant risk of very large hail and tornadoes.

As of 2230 UTC, convective initiation is ongoing in the vicinity
of a warm frontal zone from Glendive toward Dickinson. That warm
frontal zone is lifting northward, with surface pressure falls and
low-level warm air advection per surface observations centered on
McKenzie and Dunn Counties late this afternoon. Billow clouds over
northwestern ND in visible satellite imagery provide evidence of
enhanced low-level SRH shown in RAP-based objective analyses, with
0-1-km SRH around 150 m2/s2 along and north of the warm front. The
thermodynamic environment is characterized by MLCAPE of 2000-3000
J/kg, though initial cells may be in an air mass characterized by
MLLCL heights close to 1500 m AGL. Right-moving supercell motion
vectors toward the north-northeast around 25 kt will eventually
take the initial storms, including the supercell in eastern MT,
into McKenzie and Williams Counties through 01 UTC, where MLLCL
heights are lower, while the partially-sheltered boundary layer is
still supportive of enhanced low-level shear in support of a risk
of tornadoes. Very large hail will also be an enhanced risk with
any sustained mesocyclones given steep midlevel lapse rates and
deep-layer shear on the order of 40 kt. Further south, along and
south of I-94 in southwestern ND, agitated cumulus and attempts at
convective initiation marked by orphan anvils are continuing, and
may result in an increasing severe-storm risk by 00 UTC, as well.
This may be further aided by confluence in the wind fields which
has recently been noted in the warm sector in southwestern ND, as
noted by southwest surface winds at Buffalo, SD, and southeast
winds at Hettinger, ND.

&&

.SHORT TERM...(This evening through Tuesday)
Issued at 308 PM CDT Mon Jun 29 2020

Multiple hazards are in effect, the Heat Advisory to cover the
oppressive heat and humidity, and a Flash Flood watch has been
issued for portions of western and north central ND for the
potential for flash flooding this evening through tomorrow
evening.

Currently, surface low pressure was situated over northwest South
Dakota with strong moisture convergence in southwest ND into east
central MT. An area of mid to high level moisture is streaming
into the south central this afternoon, and limiting our heating
potential for the Heat Advisory. Do expect we might see some
thinning of the clouds along the western fringes, plus we have
been as high as 98 degrees for a heat index at Bismarck. We may be
able to let go a little early, but will let it ride for the time
being.

Late this afternoon or early this evening still looks favorable
for thunderstorm initiation in western ND. Although we are not
quite as unstable as yesterday and there may be a larger area of
convective inhibition to overcome, there are still some areas of
strong pressure falls situated over west central ND, along with a
few areas of less CIN over southwest ND and parts of the far
northwest. The CAMs have been pretty consistent all day in
developing a N-S line of convection in western ND. The latest
CAMs may be a little farther west, and a bit later. But
nonetheless, there is a larger area of deep layer shear available
to storms that develop along the frontal zone. There is some
indication that the northern portion of the line may grow upscale
and race eastward into the north central. This was moreso on the
earlier iterations, but there is still some indication that this
could occur. Also, there is also a lot of directional shear over
west central ND, so any storms that fire along the boundary, could
become supercellular with the potential for tornadoes. Very large
hail would also be a possibility. So needless to day, all threats
will be in play today. In addition, areas of very heavy rain will
be possible with any storms that develop. CIPS analogs are pegged
at either the 99.5th percentile, or the Max of all models across
the far northern tier counties through Tuesday evening. WPC has
the northwest and north central within either a marginal or slight
risk of flooding this evening through Tuesday. We decided to
highlight this entire area with one watch through Tuesday evening.

Convection may also continue into the late evening and early
overnight hours, so some areas could see a couple rounds of heavy
rain tonight, and this does not take into account Tuesday and
Tuesday evening.

On Tuesday, the treat for severe weather shifts into central and
eastern North Dakota. Again, very warm and unstable will
atmosphere will remain along and east of wherever the surface
boundary ends up after tonights convection.

.LONG TERM...(Tuesday night through Monday)
Issued at 308 PM CDT Mon Jun 29 2020

We remains warm through the extended period. The main forecast issue
will be timing and placement issues with occasional thunderstorm
chances.

Except for Wednesday, which is a little cooler, Daytime highs
through the extended period will be in the 80s north to 90s south.

It still looks like a bit of a break from severe weather Wednesday
and Thursday with some drier air pushing into the forecast area.
However, we will remain situated along the southern periphery of the
westerlies so you can't rule out a thunderstorm any day. Currently
our given model blend is showing mainly slight chances of
thunderstorms Wednesday daytime through Friday daytime, with chance
pops Friday night and through the weekend. This seems reasonable
and will stick close to our guidance.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 724 PM CDT Mon Jun 29 2020

Thunderstorms initially over western ND at 00 UTC will gradually
shift north and eastward with local IFR conditions along with a
risk of large hail and damaging winds tonight. Initially KXWA and
KDIK will be at the greatest risk of this activity, but eventually
KMOT and KBIS will likely be impacted overnight. Additional
showers and thunderstorms are likely Tuesday. Finally, areas of
stratus and fog are possible late tonight and Tuesday morning, but
the 00 TAFs did not emphasize that given uncertainty in the
timing and location of its development.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through late Tuesday night for NDZ001>004-
009>012-017>019-021-031-032.

&&

UPDATE...CJS
SHORT TERM...TWH
LONG TERM...TWH
AVIATION...CJS
Hazardous weather outlook, Jun 29, 6:12 PM CDT, 2 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
612 PM CDT Mon Jun 29 2020

NDZ001>004-009>012-017>019-021-031-032-302315-
Divide-Burke-Renville-Bottineau-Williams-Mountrail-Ward-McHenry-
McKenzie-Dunn-Mercer-McLean-Golden Valley-Billings-
612 PM CDT Mon Jun 29 2020 /512 PM MDT Mon Jun 29 2020/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
and southwest North Dakota.

.DAY ONE...Tonight

Severe thunderstorms are likely in western and north central
North Dakota through tonight. Potential hazards include very large
hail up to tennis ball size, damaging wind gusts to 70 mph, and
tornadoes.

A Flash Flood Watch is in effect for west central, northwest, and
north central North Dakota through late Tuesday night. Details can
be found at weather.gov/bis.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A few severe thunderstorms are possible in western and central
North Dakota again on Tuesday, but the main risk will be along and
east of Highway 83 in the central part of the state.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will be needed through tonight.

NDZ005-013-020-022-023-025-034>037-042-045>048-050-051-302315-
Rolette-Pierce-Oliver-Sheridan-Wells-Foster-Morton-Burleigh-
Kidder-Stutsman-Grant-Sioux-Emmons-Logan-La Moure-McIntosh-Dickey-
612 PM CDT Mon Jun 29 2020 /512 PM MDT Mon Jun 29 2020/

This Hazardous Weather Outlook is for portions of north central
North Dakota, south central North Dakota, and southeast North
Dakota.

.DAY ONE...Tonight

There is a chance of thunderstorms tonight across central North
Dakota. A few storms may be severe, with the main threat across
central North Dakota being damaging winds up to 70 mph. Large hail
up to the size of balls is also possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A few severe thunderstorms are possible in western and central
North Dakota again on Tuesday, but the main risk will be along and
east of Highway 83 in the central part of the state.

.SPOTTER INFORMATION STATEMENT...

Weather spotters may be needed tonight and Tuesday.

NDZ033-040-041-043-044-302315-
Stark-Slope-Hettinger-Bowman-Adams-
512 PM MDT Mon Jun 29 2020

This Hazardous Weather Outlook is for portions of southwest North
Dakota.

.DAY ONE...Tonight

Severe thunderstorms are likely in western and north central
North Dakota through tonight. Potential hazards include very large
hail up to tennis ball size, damaging wind gusts to 70 mph, and
tornadoes.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Chances for thunderstorms Tuesday through Wednesday and some
could be severe and with heavy rain, but there remains uncertainty
in the timing and location of the greatest risks.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will likely be needed through tonight.

CJS

In the hours before

Local storm report, Jun 29, 7:47 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
747 PM CDT MON JUN 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     TSTM WND GST     8 NW OAKDALE            47.56N 102.99W
06/29/2020  M62 MPH          DUNN               ND   MESONET

            NDAWN STATION 9NW MEDICINE HOLE.

&&

MJ
Special weather statement, Jun 29, 8:07 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Bismarck ND
707 PM MDT Mon Jun 29 2020

NDZ033-040-041-044-300200-
Hettinger ND-Stark ND-Adams ND-Slope ND-
707 PM MDT Mon Jun 29 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HETTINGER...EASTERN
SLOPE...CENTRAL STARK AND WESTERN ADAMS COUNTIES UNTIL 800 PM MDT...

At 707 PM MDT, strong thunderstorms were clustered near New England,
or 23 miles west of Mott, moving north at 40 mph.

Nickel size hail and wind gusts to 50 mph will be possible with these
storms.

Locations impacted include...
Dickinson, Hettinger, New England, South Heart, Gladstone, Reeder,
Regent, Taylor, Haynes, Bucyrus, Havelock, Lefor, Schefield and
Dickinson Regional Airport.

A Tornado Watch remains in effect until midnight MDT for southwestern
North Dakota.

LAT...LON 4595 10297 4698 10307 4698 10253 4701 10252
      4701 10236 4595 10247
TIME...MOT...LOC 0107Z 193DEG 34KT 4649 10279

HARGROVE
Local storm report, Jun 29, 8:15 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
815 PM CDT MON JUN 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     TSTM WND GST     2 N GRASSY BUTTE        47.42N 103.25W
06/29/2020  E84 MPH          MCKENZIE           ND   MESONET

            NDDOT GRASSY BUTTE STATION.

&&

MJ
Local storm report, Jun 29, 8:16 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
816 PM CDT MON JUN 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     HEAVY RAIN       5 SW GRASSY BUTTE       47.34N 103.32W
06/29/2020  M1.78 INCH       MCKENZIE           ND   TRAINED SPOTTER

            TOTAL SINCE 5 PM MDT. NEARBY CREEK WAS
            BRIEFLY NEAR FULL, BUT HAS LOWERED SINCE
            THEN.

&&

JNS
Local storm report, Jun 29, 8:20 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
820 PM CDT MON JUN 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     TORNADO          8 E MANDAREE            47.73N 102.50W
06/29/2020                   DUNN               ND   PUBLIC

            STATE RADIO RELAYED REPORT OF A TORNADO THAT
            SCATTERED THINGS ACROSS SOMEONES YARD AND
            WAS ON THE GROUND WHEN THEY CALLED IT IN AT
            812 PM CDT.

&&

MJ
Local storm report, Jun 29, 8:27 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
827 PM CDT MON JUN 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     HAIL             1 ENE NEW ENGLAND       46.54N 102.86W
06/29/2020  E1.00 INCH       HETTINGER          ND   TRAINED SPOTTER

            PEA TO QUARTER SIZED HAIL.

&&

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 7:07 PM CDTSevere Thunderstorm WarningBISDunn, McKenzie53 min
Jun 29, 7:10 PM CDTSevere Thunderstorm WarningBISDunn, McKenzie65 min
Jun 29, 7:12 PM CDTSevere Thunderstorm WarningBISBillings48 min
Jun 29, 7:20 PM CDTTornado WarningBISDunn, McKenzie25 min
Jun 29, 7:21 PM CDTSpecial Weather StatementBISAdams24 min
Jun 29, 7:51 PM CDTSevere Thunderstorm WarningBISDunn39 min
Jun 29, 8:07 PM CDTSpecial Weather StatementBISAdams, Hettinger, Stark53 min
Jun 29, 8:15 PM CDTSevere Thunderstorm WarningBISHettinger, Stark30 min
Jun 29, 8:16 PM CDTSevere Thunderstorm WarningBISDunn, McKenzie, McLean, Mountrail59 min
Jun 29, 8:22 PM CDTTornado WarningBISMcKenzie, Mountrail23 min
Jun 29, 8:29 PM CDTSevere Thunderstorm WarningBISDunn61 min
Jun 29, 8:30 PM CDTSevere Thunderstorm WarningBISStark39 min
Jun 29, 8:45 PM CDTTornado WarningBISDunn, Stark30 min
Jun 29, 9:06 PM CDTSevere Thunderstorm WarningBISDunn, Hettinger, Stark54 min
Jun 29, 9:15 PM CDTSevere Thunderstorm WarningBISBurke, Mountrail, Ward60 min
Jun 29, 9:37 PM CDTSevere Thunderstorm WarningBISAdams, Hettinger38 min
Jun 29, 10:16 PM CDTSpecial Weather StatementBISAdams, Hettinger44 min
Jun 29, 10:17 PM CDTSpecial Weather StatementBISMcLean, Ward43 min
Jun 29, 10:31 PM CDTSpecial Weather StatementBISOliver29 min
Jun 29, 11:01 PM CDTSpecial Weather StatementBISMcHenry44 min
Jun 29, 11:04 PM CDTSpecial Weather StatementBISGrant41 min
Jun 29, 11:45 PM CDTSpecial Weather StatementBISBottineau, McHenry, Pierce45 min
Jun 30, 12:00 AM CDTSpecial Weather StatementBISBottineau45 min
Jun 30, 12:01 AM CDTSpecial Weather StatementBISGrant29 min
Jun 30, 1:05 AM CDTSpecial Weather StatementBISBurleigh40 min
Jun 30, 1:50 AM CDTSpecial Weather StatementBISEmmons40 min
Jun 30, 3:00 AM CDTSevere Thunderstorm WarningBISAdams, Grant, Sioux45 min
Jun 30, 5:45 AM CDTSpecial Weather StatementBISGrant45 min
Jun 30, 5:55 AM CDTSevere Thunderstorm WarningBISGrant, Sioux65 min
Jun 30, 7:31 AM CDTSpecial Weather StatementBISMorton44 min
Jun 30, 7:33 AM CDTSpecial Weather StatementBISSioux57 min
Jun 30, 8:06 AM CDTSevere Thunderstorm WarningBISEmmons, Morton, Sioux39 min
Jun 30, 8:14 AM CDTSpecial Weather StatementBISOliver46 min
Jun 30, 8:34 AM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton56 min
Jun 30, 9:17 AM CDTSpecial Weather StatementBISSheridan43 min
Jun 30, 9:30 AM CDTSevere Thunderstorm WarningBISMcLean45 min
Jun 30, 9:43 AM CDTSpecial Weather StatementBISBurleigh, Emmons, Kidder47 min
Jun 30, 10:06 AM CDTSpecial Weather StatementBISMcHenry39 min
Jun 30, 10:44 AM CDTSpecial Weather StatementBISMcHenry46 min
Jun 30, 11:13 AM CDTSpecial Weather StatementBISOliver47 min
Jun 30, 11:21 AM CDTSpecial Weather StatementBISBottineau39 min
Jun 30, 12:00 PM CDTSpecial Weather StatementBISOliver45 min
Jun 30, 12:09 PM CDTSpecial Weather StatementBISBurleigh, Kidder51 min
Jun 30, 12:32 PM CDTSevere Thunderstorm WarningBISKidder43 min
Jun 30, 1:00 PM CDTSevere Thunderstorm WarningBISWells45 min
Jun 30, 1:37 PM CDTSpecial Weather StatementBISWells38 min
Jun 30, 1:41 PM CDTSpecial Weather StatementBISMcLean, Oliver49 min
Jun 30, 2:11 PM CDTSpecial Weather StatementBISWells49 min
Jun 30, 2:38 PM CDTSevere Thunderstorm WarningBISMcHenry, Pierce, Sheridan, Wells52 min
Jun 30, 3:41 PM CDTSevere Thunderstorm WarningBISPierce, Wells49 min
Jun 30, 4:29 PM CDTSevere Thunderstorm WarningBISPierce, Wells32 min
Jun 30, 4:30 PM CDTAreal Flood AdvisoryBISWells109 min
Jun 30, 4:50 PM CDTSpecial Weather StatementBISMorton40 min
Jun 30, 5:43 PM CDTSpecial Weather StatementBISBurleigh47 min
Jun 30, 6:18 PM CDTFlash Flood WarningBISWells4 hr
Jun 30, 6:29 PM CDTTornado WarningBISBurleigh, Kidder31 min
Jun 30, 6:47 PM CDTSpecial Weather StatementBISKidder, Logan43 min
Jun 30, 6:57 PM CDTTornado WarningBISKidder33 min

Nearby

Tornado Warnings in North Dakota, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.